Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


color darkening
Sep 6, 2002

my last test for aids was last december and i was negative, but i have friends with aids and i been noticing some similarities i have like them. i'm a black male and my skin is getting very dark. is that a sign of aids if so how can i retain my natural skin color. what makes it darken?

Response from Dr. Henry

I have cared for hundreds of African-Americans or Africans with HIV/AIDS and darkening of the skin is not usually observed= not a sign of AIDS. Other medical problems (iron problems, hormonal) can be linked to skin darkening so I would advise seeing a good general doctor or dermatologist for an evaluation. KH



Previous
Long term side effects of Hiv Meds
Next
sustiva

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement